Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 77, NWS Jackson, KY

August 3, 2015Rowan County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 3, 2015, 9:34 PM EDT for Rowan County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 9:34 PM EDT (01:34 UTC)
Expired
Aug 4, 2015, 12:30 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WGUS53 KJKL 040134
FFWJKL
KYC205-040430-
/O.NEW.KJKL.FF.W.0077.150804T0134Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
934 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 1230 AM EDT
    
* AT 934 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MOREHEAD...HILDA...HAYS CROSSING...CRANSTON...CHRISTY...GATES...
  RODBURN...SHARKEY...CLEARFIELD...MUNSON AND RAMEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3823 8330 3815 8340 3819 8362 3821 8360
      3822 8358 3821 8357 3824 8356 3826 8352
      3827 8352 3827 8351 3829 8352 3831 8350

$$

AR
1 follow-up statement
665 
WGUS73 KJKL 040252
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1052 PM EDT MON AUG 3 2015

KYC205-040259-
/O.CAN.KJKL.FF.W.0077.000000T0000Z-150804T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROWAN KY-
1052 PM EDT MON AUG 3 2015

...THE FLASH FLOOD WARNING FOR CENTRAL ROWAN COUNTY IS CANCELLED...

THE MOREHEAD POLICE REPORTED THAT NO FLOODING WAS OCCURRING ANYWHERE 
IN ROWAN COUNTY. WITH THE HEAVY HAVING ENDED ACROSS THE AREA OF 
CONCERN...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3823 8330 3815 8340 3819 8362 3821 8360
      3822 8358 3821 8357 3824 8356 3826 8352
      3827 8352 3827 8351 3829 8352 3831 8350

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 7:30 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 7:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON AUG 3 2015

.UPDATE...
ISSUED AT 729 PM EDT MON AUG 3 2015

NO MAJOR CHANGES WERE MADE TO THE FORECAST AT THIS TIME. WILL
CONTINUE TO MONITOR SHOWER AND STORM ACTIVITY THAT IS ONGOING
ACROSS SOUTHERN OHIO AND NORTH CENTRAL KENTUCKY TO SEE HOW MUCH OF
THIS MAKES IT INTO EASTERN KENTUCKY THIS EVENING. WILL ALSO
CONTINUE TO LOOK FOR NEWLY FORMED SHOWERS AND STORMS AS OUTFLOW
FROM EXISTING STORMS PROPAGATE SOUTH INTO OUR AREA. AT THE VERY
LEAST WILL EVENTUALLY NEED TO REMOVE SOME OUTDATED WORDING FROM
THE ZONE FORECAST TEXT PRODUCT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 319 PM EDT MON AUG 3 2015

THE OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS TO OUR NORTH MOVED
ACROSS AND OUT OF THE FORECAST AREA HELPING TO STABILIZE MUCH OF
EASTERN KY. DESTABILIZATION HAS BEEN OCCURRING SLOWLY...BUT TO
THIS POINT THE INSTABILITY AXIS HAS REMAINED WELL TO THE NORTHWEST
OF THE AREA. THE 18Z MESOANALYSIS SHOWS MLCAPE FROM 2500 TO 3000
J/KG FROM WESTERN KY INTO CENTRAL INDIANA. AT THIS TIME CONVECTION
IS BEGINNING TO DEVELOP OVER CENTRAL INDIANA OUT AHEAD OF A COLD
FRONT THAT IS OVER NW INDIANA. THIS CONVECTION SHOULD DEVELOP
FURTHER OVER THE NEXT COUPLE OF HOURS AND IT IS POSSIBLE THAT AT
LEAST THE NORTHERN PART OF THE FORECAST AREA COULD SEE A FEW
THUNDERSTORMS THIS EVENING. HOWEVER LATEST SHORT RANGE GUIDANCE
TRENDS MAKE THIS A LOW CONFIDENCE PRECIPITATION FORECAST...AND
THUS WILL KEEP PROBABILITIES FOR ANY SHOWERS AND THUNDERSTORMS LOW
FOR THE OVERNIGHT PERIOD. THE BEST CHANCE...BUT STILL ONLY A 30
PERCENT PROBABILITY WILL BE PLACED IN THE NORTHEAST TWO THIRDS OF
THE FORECAST AREA.

THE WEAK COLD FRONT WHICH EXTENDS FROM LAKE HURON TO NORTHWEST
INDIANA WILL MAKE SLOW SOUTHEAST PROGRESS TONIGHT...AND THE
FRONT WILL MOVE INTO KY ON TUESDAY. HOWEVER ANY FORCING WILL
REMAIN MARGINAL...AND WILL ONCE AGAIN CARRY ONLY 20 TO 30 PERCENT
PROBABILITIES OF SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT WITH
THE SLIGHTLY HIGHER CHANCE ACROSS THE SOUTHERN PART OF THE
FORECAST AREA.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 319 PM EDT MON AUG 3 2015

MODELS ARE SHOWING SOME SIGNIFICANT DIFFERENCES NOW IN THE STRENGTH
AND TIMING OF SYSTEMS THROUGH THE REGION. IN GENERAL WE CAN EXPECT
WEST SOUTHWEST FLOW THROUGH ROUGHLY THE FIRST HALF OF THE PERIOD...
BEFORE UPPER LEVEL PATTERN BECOME MORE NORTHWESTERLY FOR THE REMAINDER
OF THE EXTENDED. MODELS SUGGEST TWO MAIN DISTURBANCES THROUGH THE
OHIO VALLEY...THE FIRST WED NIGHT...OR MORE LIKELY THU AND THE
SECOND AT THE VERY END OF THE WEEK...OR POSSIBLY INTO THE WEEKEND.
WHILE TIMING IS SIMILAR THE 12Z GFS IS MUCH LESS AMPLIFIED AND MORE
DISORGANIZED WITH THE MID WEEK STORM SYSTEM WHEN COMPARED WITH THE
0Z ECMWF TO START OUT THE EXTENDED. A QUICK PEAK AT THE 12Z ECMWF
SHOWS THAT IT HAS TRENDED TOWARDS THE GFS A BIT BUT REMAINS
AMPLIFIED ENOUGH TO MAINTAIN A MORE ORGANIZED SFC SYSTEM WEDNESDAY
NIGHT INTO THU.

THE GFS IS CONSIDERABLY FASTER THAN THE 0Z ECMWF WITH THE SECOND
MAIN DISTURBANCE TARGETING OUR AREA WITHIN THE EXTENDED WINDOW...BY
12 HOURS OR MORE AT THE END OF THE WEEK...BEGINNING OF THE WEEKEND.
THE 12Z ECMWF HAS TRENDED WEAKER WITH THIS SECOND DISTURBANCE. A LOW
CONFIDENCE FORECAST SUGGESTS THE BEST APPROACH IS TO RELY HEAVILY ON
MODEL CONSENSUS AND GUIDANCE BLENDS UNTIL MODELS COME INTO BETTER
AGREEMENT.

AT THE SURFACE...UNTIL THE FIRST DISTURBANCE HAS PUSHED OFF TO OUR
EAST LATE IN THE WEEK A LINGERING QUASI/STATIONARY SURFACE BOUNDARY
DRAPED ACROSS THE OHIO VALLEY REGION WILL TEND TO KEEP OUR WEATHER
MORE ACTIVE THAN THE PAST SEVERAL DAYS. MAIN CHALLENGE IS WHERE THIS
BOUNDARY ACTUALLY SETS UP AS MODELS CONTINUE TO DISAGREE WITH
SOUTHERN EXTENT OF THIS SFC FRONTAL ZONE. OVERALL CONFIDENCE IS LOW
IN THE DETAILS OF SENSIBLE WEATHER THOUGH TEMPERATURES WILL MOST
LIKELY BE NEAR TO SLIGHTLY BELOW NORMAL IN GENERAL...WITH A SLIGHTLY
ELEVATED RISK OF POPS WHEN COMPARED WITH NORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 729 PM EDT MON AUG 3 2015

FEATURED VFR CONDITIONS IN THE TAFS THROUGHOUT THE PERIOD FOR ALL
SITES EXCEPT SME...WHICH EXPERIENCED IFR FOG LATE LAST NIGHT INTO
EARLY THIS MORNING. WITH SO MUCH UNCERTAINTY REGARDING THE
COVERAGE OF SHOWERS AND SHOWERS AND STORMS TONIGHT AND
TOMORROW...FELT IT UNNECESSARY TO INCLUDE TS IN THE TAFS AT THIS
TIME. THIS SITUATION WILL NEED TO BE MONITORED OF COURSE...BUT
BASED ON ALL THE LATEST MODEL DATA...IT APPEARS THAT SHOWER AND
STORM COVERAGE TONIGHT AND TOMORROW WILL BE SPARSE.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AR
SHORT TERM...SBH
LONG TERM...RAY
AVIATION...AR
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON AUG 3 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
357 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

ANY STORMS THIS EVENING COULD BECOME STRONG TO SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY CONCERNS...MAINLY
NORTH OF THE MOUNTAIN PARKWAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL THAT
OCCUR THIS EVENING.

GREIF/SBH

In the hours before

Special weather statement, Aug 3, 8:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT MON AUG 3 2015

KYZ044-051-052-040130-
BATH-ROWAN-FLEMING-
855 PM EDT MON AUG 3 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT
NORTHERN BATH...WESTERN ROWAN...FLEMING...

AT 853 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER PEBBLE...OR
9 MILES NORTH OF OWINGSVILLE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD...FLEMINGSBURG...GRANGE CITY...GODDARD...PECKS RIDGE...HAYS
CROSSING...BETHEL...RINGOS MILLS...SHARKEY...MUNSON...HILDA...
ODESSA...RAMEY...HILLSBORO...POPLAR PLAINS...PLUMMERS LANDING...
WALTZ...MUSES MILLS...WYOMING AND WALLINGFORD.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
131 AND 143.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3836 8338 3813 8347 3826 8390 3830 8385
      3832 8384 3844 8372
TIME...MOT...LOC 0053Z 285DEG 36KT 3828 8378

AR
Local storm report, Aug 3, 9:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
900 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             BETHEL                  38.25N 83.87W
08/03/2015  M0.50 INCH       BATH               KY   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED.

&&

DSTAMPER
Local storm report, Aug 3, 9:12 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
912 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     FLEMINGSBURG            38.42N 83.74W
08/03/2015                   FLEMING            KY   911 CALL CENTER

            TREES DOWN MOUNT CARMEL AVE NEAR COURTHOUSE.

&&

DSTAMPER
Local storm report, Aug 3, 9:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
914 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     FLEMINGSBURG            38.42N 83.74W
08/03/2015                   FLEMING            KY   911 CALL CENTER

            TREES DOWN HIGHWAY 32 INSIDE CITY LIMITS.

&&

DSTAMPER
Special weather statement, Aug 3, 9:15 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
915 PM EDT MON AUG 3 2015

KYZ052-104-040200-
ROWAN-ELLIOTT-
915 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT ROWAN...ELLIOTT...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER CHRISTY...OR NEAR
MOREHEAD...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOREHEAD...SANDY HOOK...MINOR...HAYS CROSSING...CHRISTY...WAGNER
STORE...LYTTEN...NEWFOUNDLAND...CLEARFIELD...MUNSON...HAMM...
ELLIOTTVILLE...BRUIN...VALE...CRIX...TRIPLETT...WAGNER...GATES...
RODBURN AND WALTZ.

THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
137 AND 149.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3830 8333 3821 8330 3819 8326 3820 8323
      3824 8322 3827 8317 3823 8309 3818 8305
      3820 8304 3821 8301 3817 8298 3818 8292
      3811 8289 3805 8295 3803 8301 3817 8350
      3832 8345
TIME...MOT...LOC 0115Z 285DEG 35KT 3821 8338

AR
Local storm report, Aug 3, 9:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
933 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      MOREHEAD                38.19N 83.44W
08/03/2015                   ROWAN              KY   911 CALL CENTER

            WATER OVER HIGHWAY 60 IN MOREHEAD. DEPTH UNKNOWN.

&&

DSTAMPER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:26 PM EDTSevere Thunderstorm WarningJKLBath, Fleming31 min
Aug 3, 8:35 PM EDTSpecial Weather StatementJKLFleming40 min
Aug 3, 8:44 PM EDTSpecial Weather StatementJKLBath46 min
Aug 3, 8:55 PM EDTSpecial Weather StatementJKLFleming35 min
Aug 3, 9:06 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Rowan39 min
Aug 3, 9:15 PM EDTSpecial Weather StatementJKLElliott, Rowan45 min
Aug 3, 9:18 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan117 min
Aug 3, 9:41 PM EDTAreal Flood AdvisoryJKLBath, Montgomery3 hr
Aug 3, 9:44 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Aug 3, 10:04 PM EDTFlash Flood WarningJKLBath, Montgomery3 hr
Aug 3, 10:18 PM EDTSpecial Weather StatementJKLJohnson42 min
Aug 3, 10:29 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery46 min
Aug 3, 10:34 PM EDTFlash Flood WarningJKLBath3 hr
Aug 3, 10:55 PM EDTSpecial Weather StatementJKLFloyd, Martin, Pike50 min
Aug 3, 11:15 PM EDTSpecial Weather StatementJKLPowell, Wolfe45 min
Aug 3, 11:19 PM EDTSpecial Weather StatementJKLWolfe26 min
Aug 3, 11:43 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr
Aug 4, 12:03 AM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin42 min
Aug 4, 12:44 AM EDTSpecial Weather StatementJKLFloyd, Pike61 min
Aug 4, 12:51 AM EDTAreal Flood WarningJKLBath, Montgomery9 hr
Aug 4, 2:08 AM EDTSpecial Weather StatementJKLClay37 min
Aug 4, 2:45 AM EDTSpecial Weather StatementJKLLeslie45 min
Aug 4, 2:51 AM EDTSpecial Weather StatementJKLElliott24 min
Aug 4, 3:06 AM EDTSpecial Weather StatementJKLJohnson39 min
Aug 4, 3:18 AM EDTSpecial Weather StatementJKLHarlan27 min
Aug 4, 2:55 PM EDTSpecial Weather StatementJKLBreathitt, Knott50 min
Aug 4, 3:16 PM EDTSpecial Weather StatementJKLLeslie44 min
Aug 4, 3:26 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more53 hr
Aug 4, 3:27 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Aug 4, 3:46 PM EDTSpecial Weather StatementJKLKnott29 min
Aug 4, 3:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Pike112 min
Aug 4, 4:12 PM EDTSpecial Weather StatementJKLOwsley33 min
Aug 4, 4:25 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry3 hr
Aug 4, 4:36 PM EDTSpecial Weather StatementJKLPulaski24 min
Aug 4, 4:39 PM EDTSevere Thunderstorm WarningJKLPulaski36 min
Aug 4, 4:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Aug 4, 4:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Aug 4, 4:50 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley, Perry25 min
Aug 4, 4:55 PM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Pike3 hr
Aug 4, 5:01 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:08 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:10 PM EDTSpecial Weather StatementJKLPulaski35 min
Aug 4, 6:17 PM EDTSpecial Weather StatementJKLEstill, Lee, Owsley, Powell28 min
Aug 4, 7:02 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Lee, Magoffin, Menifee and 2 more3 hr
Aug 4, 7:11 PM EDTSpecial Weather StatementJKLBreathitt34 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.